# SDR REXA2020092800661

- Difficulty date: September 20, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 601R3842712
- Condition: Corroded
- Location: Service Door
- Part time: 30,902 hours
- Component: 601R3830291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM CHANNELS AT CENTER SPLICE ARE CORRODED.  REPLACED CORRODED SPLICE ANGLES AT SERVICE DOOR BOTTOM CHANNELS, IAW EA NR CRJ252-10846, EA NR CRJ252-10847, CRJ200 SRM'S 51-40-11-00, 51-42-06, 51-42-13.
